A derivation of Maxwell equations in quaternion space

Christianto, Victor (2010) A derivation of Maxwell equations in quaternion space. Progress in Physics, no. 2, april 2010, 2010 (2). pp. 23-27.

[thumbnail of A derivation of Maxwell equations in quaternion space]
PDF (A derivation of Maxwell equations in quaternion space) - Published Version
Available under License Creative Commons Public Domain Dedication.


Official URL: http://www.ptep-online.com


Quaternion space and its respective Quaternion Relativity (it also may be called as Rotational Relativity) have been defined in a number of papers including [1], and this new theory is capable to describe relativistic motion in elegant and straightforward way.
Nonetheless there are subsequent theoretical developments which remain an open question, for instance how to derive Maxwell equations in Q-space.
The purpose of the present paper is to derive a
consistent description of Maxwell equations in Q-space. First we consider a simplified method similar to the Feynman’s derivation of Maxwell equations from Lorentz force. And then we present another derivation method using Dirac decomposition, introduced by Gersten (1999). Further observation is of course recommended in order to refute or verify some implication of this proposition.

Item Type:Article
Subjects:Q Science > QC Physics > QC00 Physics (General)
Divisions:University of Latvia > SR Science and Religion Dialogue. Interdisciplinary Group
ID Code:114
Deposited By: Victor Christianto
Deposited On:31 Aug 2010 06:08
Last Modified:06 Feb 2021 14:41

Repository Staff Only: item control page